Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Untreated bipolar disorder. Why is she snorting while talk and has patches of cuts on leg?

Someone that I m really close to and care about has bipolar that is currently untreated. She was diagnosed with bipolar for a while, she was on medication before, and recieved help before. She no longer have insurance and she cant afford the medications for her bipolar. She used to smoke weed to get a short high to help her with her bipolar but she no longer smokes that. Ever since she quit, she has gotten worse. Right now, shes snorting/taking 9 to 12 pills daily if not more and has a patch of cuts on her leg. Is there any way of helping her? Is there any other way this could be treated?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..bipolar illness requires prolonged maintenance therapy..its unfortunate for the insurance issues, but such the story goes..snorting may aggravate her problems, so she should should get help from a psychiatrist and start treatment lest it goes worse..wish her good health..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor